ページの先頭です


ページ内移動用のリンクです

In recent years, laws and regulations concerning personal information protection and data localisation have been strengthened around the world. Not only the EU General Data Protection Regulation (GDPR), ePrivacy Regulation, China's Cyber Security Law, but also California State enacted California Consumer Privacy Act in June 20, 2018, and plans to be enforced in 2020.
It is necessary for Japanese companies to pay close attention to global trends in the entire world and to consider necessary countermeasures or ongoing basis.

Through this symposium, we welcome Ms. Isabelle Falque-Pierrotin, the President of the Commission Nationale de l'Informatique et des Libertés ("CNIL"), the French Data Protection Authority, and also invite the official of the Ministry of Economy, Trade and Industry in Japan.
Experts on the protection of privacy in Japan, China, and Europe will present a wide range of valuable information for privacy protection practitioners about the latest global trends and the impact on Japanese companies.

【Notice】
For application of this symposium, please visit Japanese website at https://biz.iij.jp/public/seminar/view/478.

Guest Profile

photo

Ms. Isabelle Falque-Pierrotin
The President of
Commission Nationale de l'Informatique et des Liberté (CNIL)

Isabelle Falque-Pierrotin graduated in France from the Ecole des Hautes Etudes Commerciales, the Ecole Nationale d’Administration and the Multimedia Institute. She held various posts with the “Conseil d’Etat” from 1986 and became a State Counselor (“Conseiller d’Etat”) in November 2001. She was elected as Chair of the French Data Protection Authority (“CNIL - Commission nationale de l’informatique et des libertés”) in 2011. In February 2014, Isabelle was elected as Chair of the EU Article 29 Working Party. In September 2017, she has been elected as Chair of the International Conference of Data Protection and Privacy Commissioners (ICDPPC) executive committee.

photo

Ms. Florence Raynal
The Head of the Department of European and International Affairs ,Commission Nationale de l'Informatique et des Liberté (CNIL)

Florence Raynal began her career within the Law Firm Donahue& Partners LLP in New York, where she participated in the setting up of their privacy offer of services and worked on clients’ international compliance projects. Back to France, she worked as a Senior Manager within Ernst & Young Law Firm where she advised on privacy matters at both national and European levels. She also advised Ernst&Young internally as Data Protection Officer and coordinated the firm’s privacy compliance for the 26 countries of the Continental Western European Area. In 2008, she was appointed Head of the International and European Affairs Department of the CNIL. Recently, Florence has been working intensively on the WP29 implementation of the GDPR, the setting up of the EDPB and the Privacy Shield. Since the appointment in 2011 of Isabelle Falque-Pierrotin as member of the Executive Committee of the International Conference of Privacy Commissioners and in 2017 as Chairwoman of the Conference, Florence contributes with her team to the organisation of this global network of DPA.

photo

Mr. Takehiko MATSUO
Director General for Trade Policy,Ministry of Economy, Trade and Industry (METI), Japan

He has 30 years of experience working for the Ministry of Economy, Trade and Industry (METI) in Japan and has been involved in energy policy issues throughout most of his career. He served as Secretary General of the Electricity and Gas Market Surveillance Commission (EGC) since its establishment in September 2015 and led the Secretariat to contribute to the successful and full liberalization of the electricity and gas retail market in Japan, as well as the launch of transmission and distribution charge system reform. He also served as Director, General Policy Division of the Agency for Natural Resources and Energy and contributed to METI’s decision-making regarding the Energy Supply and Demand Outlook for 2030, which provided fundamental mid-term policy guidance for Japan’s energy policies. Previously, he held the position of Counsellor of the Cabinet Secretariat from 2010 to 2012 and oversaw the Japanese government’s decision to start negotiations with TPP (Trans-Pacific Partnership Agreement) member countries to join the TPP. From 2008 to 2010 he served as Special Adviser to the Executive Director of the International Energy Agency (IEA) in Paris and contributed to the IEA’s input to the G8 Summit in 2008.

photo

Mr. Haruhi Kumazawa
Commissioner
Personal Information Protection Commission, Japan

Mr. Haruhi Kumazawa graduated from Keio University. He has been involved in both utilization and protection of personal data for many years in the business world. In 2012, he was appointed to the Executive Officer of Nihon Keizai Co., Ltd. and was in charge of compliance. From February 2016, he became the Commissioner of the Personal Information Protection Commission and has lead the dialogue with the European Commission on building the framework for mutual and smooth transfer of personal data between Japan and the EU.

Date and time Wednesday, November 21, 2018
From 09:30a.m to 5:30 p.m(Doors will open on 8:30 a.m)
Venue
Sumitomofudosan Hamarikyu Building 8-21-1 Gizna Chuo-ku, Tokyo 104-0061
+81-3-6226-0510
Toei Oedo Line「Shiodome」・Yurikamome Line「Shiodome」
8mins walk

Yurikamome Line「Shinbashi」・JR Line「Shinbashi」・
Tokyo Metro Ginza Line「Sinbashi」/Toei Asakusa Line「Shinbashi」
8mins walk

Tokyo Metro Hibiya Line「Higashi-Ginza」/Asakusa Line「Higashi-Ginza」
9mins walk
Tuition fee JPY 27,000(tax included・Advance payment with credit card)
Capacity 600 (In case of too many applications, we will hold a draw for place allocation)
対象
Host Internet Initiative Japan Inc. , Bird & Bird LLP, International Privacy and Data Protection Group
共催
Cosponsorship Sompo Japan Nipponkoa Insurance Inc, Sompo Risk Management Inc.
Application deadline Monday, November 19, 2018 (By 12:00 a.m)
Program

9:30-9:40
(10min)

Opening Remark

Mr. Koichi Suzuki
Chairman, Internet Initiative Japan, Inc.

9:40-10:00
(20min)

Keynote Speech –
Japan's Data Strategy

Mr. Takehiko Matsuo
the Director-General for Trade Policy, the Ministry of Economy, Trade and Industries

10:00-11:15
(75min)

Chinese Cybersecurity Law

Mr. Takashi Nomura
Partner, Nishimura & Asahi

Mr. Tianyi Li
Vice President of IIJ Global Solutions China Inc.

11:15-11:30
(15min)

-Break-

11:30-12:00
(30min)

Lecture 1:
How to Comply with Different Requirements under the EU Member States' Data Protection Laws?

Ms. Ariane Mole
Partner, Co-Head International Data Protection Practice,
Bird & Bird AARPI, Paris Office

12:00-12:10
(10min)

-Break-

12:10-13:00
(50min)

Lunch Session
Taking comprehensive measure against cyber risks with advanced insurance
※Lunch will be provided.

Sompo Japan Nipponkoa Insurance Inc. Mr. Hiyoyuki Iritani
Sompo Risk Management Inc. Mr. Toru Atsumi

13:00-13:30
(30min)

Keynote Speech
TBA

Ms. Isabelle Falque-Pierrotin
the President of the French Data Protection Authority (CNIL)

13:30-14:00
(30分)

Lecture 2
TBA

Mr. Haruhi Kumazawa
Commissioner of the Personal Information Protection

14:00-14:30
(30min)

Lecture 3
The California Consumer Privacy Act and Japanese Companies

Mr. Takeshige Sugimoto
Partner, Bird & Bird, Brussels Office

14:30-14:45
(15min)

-Break-

14:45-16:00
(75min)

Panel Part1
When and how to comply with the GDPR? What is the biggest enforcement risk for Japanese companies under the GDPR? What is the solution for it? – Big Law Firms' and GDPR Specialists' Perspectives

Moderator
Mr. Takeshige Sugimoto
Partner, Bird & Bird, Brussels Office

Panelists
Mori Hamada & Matsumoto
(Mr. Atsushi Okada, Partner / Mr. Hiroyuki Tanaka, Of-Counsel)

Nishimura & Asahi
(Ms. Hitomi Iwase, Partner / Mr. Noriya Ishikawa, Partner)

Atsumi & Sakai
(Mr. Hiroyuki Sanbe, Partner / Mr. Fumiaki Matsuoka, Of-Counsel)

Anderson Mori & Tomotsune
(Mr. Takashi Nakazaki, Special Counsel / Mr. Kensuke Inoue, Associate)

Internet Initiative Japan Inc.
(Mr. Shinpei Ogawa / Mr. Hirotaka Kamata)

Commentator
Ms. Florence Raynal
the Head of the Department of European and International Affairs, the CNIL

Ms. Ariane Mole
Partner, Co-Head International Data Protection Practice, Bird & Bird AARPI, Paris Office

16:00-16:15
(15min)

-Break-


16:15-17:25
(70分)

Panel Part2
When and how to comply with the GDPR? What is the biggest enforcement risk for Japanese companies under the GDPR? What is the solution for it? – Big Law Firms' and GDPR Specialists' Perspectives

※Moderator, Panelists, Commetators are the same as Part1

17:25-17:30
(5min)

Ending Remark

Ms. Ariane Mole
Partner, Co-Head International Data Protection Practice, Bird & Bird AARPI, Paris Office

Mr. Takeshige Sugimoto
Partner, Bird & Bird, Brussels Office

※ Program may change without prior notice.
※ We provide simultaneous interpretation on every session.
※ We may refuse applications from our competitors or indivisuals.
※ In case of too many applications, we will hold a draw for place allocation.
※ We will not refund tuition fee.
※ We wii send an admission ticket by email until 3 days before the Symposium.

Inquiries

Secretariat of IIJ Seminar
+81-3-5205-6362
privacy-seminar@iij.ad.jp